# SDR USAA050198

- Difficulty date: January 4, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Condition: Delaminated
- Location: L/E Slat
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP SKIN CORE BOND DELAMINATED 2.5 INCH BY 1.5 INCH AREA, NR 3 SLAT TOP SURFACE OUTBOARD T/E.  BONDED IN NEW CORE, BOND ON TOP DOUBLER PR SRM 51-70-10.  (M)
